On the singularities of multiple L-functions

Alexandru Zaharescu, Mohammad Zaki

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the singularities of a class of multiple L-functions considered by Akiyama and Ishikawa [2].

Original languageEnglish (US)
Pages (from-to)289-298
Number of pages10
JournalCentral European Journal of Mathematics
Volume8
Issue number2
DOIs
StatePublished - Apr 1 2010

Keywords

  • Dirichlet characters
  • Multiple Hurwitz zeta functions
  • Multiple L-functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the singularities of multiple L-functions'. Together they form a unique fingerprint.

Cite this